# SDR R61A20110411

- Difficulty date: December 5, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 11,428 hours, 9,135 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Extension
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LT AFT SEAT TRACK EXTENSION CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LT AFT SEAT TRACK EXTENSION IAW EMB 175 SRM 51-40-02, 51-42-01, AND 51-43-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
